# SDR CA060306013

- Difficulty date: January 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 3,670 hours
- Engine: Lyc HO360C1A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 31B21064
- Part serial: 01075006
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  STARTER NOT OPERATING.  REPLACED STARTER.  (TC NR 20060306013)
